# SDR ASAA2022101040227

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 58,112 hours, 17,297 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON MASTER CAUTION RESET ON RECALL. GROUNDED - YES. ACCOMPLISHED TEMP CONTROL BITE CK ON # 1 AND # 2 CONTROLLER. # 1 CONTROLLER TEST OK NO FAULTS. # 2 CONTROLLER SHOW FAULT FLT DECK TRIM VALVE ABLE TO RESET RAN BITE CK AGAIN NO FAULTS NOTED. ON RECALL NO CAB ZONE TEMP LIGHT ILLUM. REF B737-800 AMM 21-61-00.
